MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY Pro; Catheter, Percutaneous

BOSTON SCIENTIFIC CORPORATION ACUITY Pro; Catheter, Percutaneous
Model Number 8105
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this guiding inner catheter had significant resistance, and when an attempt was made to pull this catheter, a portion sheared off.Showing the section inside the guide had its purple coating stripped down to the braided metal.This guiding catheter was out of service and will be returned for analysis.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The accessory was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the accessory, however no product return as of this time.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
ACUITY Pro
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key24443132
Report Number2124215-2026-10387
Device Sequence Number16043403
Product Code DQY
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8105
Device Catalogue Number8105
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/24/2026
04/24/2026
07/27/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/09/2026
05/19/2026
07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown